# SDR DALA2023121210146

- Difficulty date: December 8, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 90,566 hours, 41,828 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3245 DISC: DOESNT PASS OPERATIONAL TEST EMERGENCY DOOR DAMPER 842 AT AFT GALLEY AREA. C/A: REPLACED EMERGENCY DOOR DAMPER 842 AT AFT GALLEY AREA. (LP: 0101099)
